# SDR 05FDEA04218

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  424  51-00  0007102  27SEP05  MC1  CLOSE R  MOD TYPE Y MOD NR 9-AGING-INSP REV NR  PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A  COMPLY WITH AGING 9-AGING-INSP REV NR  POS PT1  ENT BY: 067708  INFO 30NOV05  21:26  MC1 R  DISCREPANCY (N585):  AFT MDCC FLOOR STRUCTURE, CROSSTRACK AT FR47 BETWEEN Y450 AND Y953 FOUND CRACKED.  REPLACED IAW EA 6-5310-94662 AND SRM 51-40-21 AND 51-40-44, 51-72-10.
